# SDR IPXA2024102136942

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 81,690 hours, 15,445 cycles
- System (JASC): 5240 · Service Doors
- Part: Tube
- Part number: WSP0727501
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AIR MOTOR PNEUMATIC TUBE BROKEN REPLACED R1 DOOR PNEUMATIC PIPE/TUBE ASSY IAW AMM 20-50-01 TABLE 201  AMM 52-11-05-400-801 AMM 52-11-04-801 OPS CHK  REF AMM 52-11-04-700-801.
